MAUDE Adverse Event Report: SYNTHES GMBH FLEX SFT CONNECTOR FOR USE JACOBS CHUCK; REAMER

SYNTHES GMBH FLEX SFT CONNECTOR FOR USE JACOBS CHUCK; REAMER
Catalog Number 351.16J
Medical Device Problem Codes Break (1069); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on october 31,2023 the flexible shaft connector for jacobs chuck, quick coupling, cannulated came apart and it was found that the screw that holds it all together was stripped.There were no patient outcomes or consequences.This report is for one (1) flex sft connector for use jacobs chuck this is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d9: complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.A1: patient identifier: (b)(6).H3, h4, h6: part 351.16j, synthes lot 4738178: release to warehouse date: april 27, 2004.Manufactured by: synthes monument.No non-conformance reports (ncrs) were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.H3, h6: a service and repair evaluation was completed: the customer reported that the device came apart and it was found that the screw that holds it all together was stripped.The repair technician reported that chuck sleeve screw was damaged.Damaged component is the reason for repair.The item is not repairable per the inspection sheet.The cause of the issue is damaged component.The evaluation was confirmed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
FLEX SFT CONNECTOR FOR USE JACOBS CHUCK
Common Device Name
REAMER
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key18185543
Report Number8030965-2023-14676
Device Sequence Number15115008
Product Code HTO
UDI-Device Identifier10886982193742
UDI-Public(01)10886982193742
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number351.16J
Device Lot Number4738178
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/31/2023
Supplement Date Received by Manufacturer11/17/2023
Initial Report FDA Received Date11/21/2023
Supplement Report FDA Received Date12/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/27/2004
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age62 YR
Patient SexMale
Patient Weight82 KG